# SDR AALA201805219010

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 11,542 hours, 5,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 12ABC.  FLOOR EMERGENCY LIGHT SYSTEM AND ALL OTHER LIGHTS ILLUMINATE NORMALLY.  SECURED A LOOSE CONNECTOR. OPS CHECKED NORMAL IAW AMM 33-51-00.
